Lungs closing up. Feel difficulty breathing and nauscious
I take medically:
Vyvanse + Ritalin
I've been feeling 'unwell', a bit nauscious here and there for the last 3 days. I threw up 24 hours ago after coughing while smoking cannabis. I felt sick when I woke up for school a few days ago and almost didn't go but I pulled through. Today, after a short nap I woke up and felt nascious, progressively dizzy and my lungs feel like I can barely breathe.
What is this?? Should I see a Doctor ASAP, or tomorrow?
**I rarely ever get sick, I have a great immune system.
**I believe I may have bronchitis but i'm not certain, that or some illergic reaction hence the category.
Your persisting symptoms of unwellness, nausea and vomiting could indicate a viral gastroenteritis. The other causes could be jaundice if there is yellowish discoloration of skin, food poisoning if the symptoms occurred shortly after taking food, peptic ulcer disease and sometimes cholecystitis and pancreatitis. Please consult your primary care physician for further evaluation. In the meantime take oral fluids and OTC acetaminophen if you have fever.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.